# SDR SWAA2022090248899

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,012 hours, 26,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12F EMERGENCY EXIT SIDE WALL LIGHT OUT / [01] OK TO CONTINUE PER MEL 33-15-02. SP1 AUTH# 85699;[02] RELAMPED 12F EMERGENCY EXIT SIDE WALL LIGHT OPS GOOD. REF AMM 33-21-00. THIS CLEARS MEL 33-15-02 A/C OK TO CONTINUE.
